Panic attacks effect of Yasmin

We have 166 consumer reports for Yasmin. Panic attacks effect occurred in 4%.

Patients statistics on Panic attacks side effect for Yasmin

Female
Male

Average weight in Lbs
133.6
143.3

Average height in Ft
5′ 8″
5′ 4″

Average age
32
30

Yasmin Circle Diagram 6 consumers of 166 reported about Panic attacks

  1. Olivia J. Parker says:
    2.0 rating

    Yasmin for Contraception

    I’ve been taking the pill for about 14 years and the Yasmin for about 10 years. Since that time, panic attacks and depression have led to a painful separation of my then life partner. Meanwhile, I take Cipralex and it is much better but not as it should be … Anyway, I was by chance on the search for side effects of the pill Yasmin and this in turn makes me now suspect that maybe that’s why I am. I’ll take a pill break and I’ll check it out. Positive about the Yasmin is, no weight gain !!!

    Side effects: Panic attacks; Depressions
  2. Renee R. Richard says:
    3.5 rating

    Hello everyone. For 3 years now I am taking the contraceptive pill Yasmin, at first I was quite satisfied … One year ago, however, the traversing of hell started for me. From nowhere I got panic attacks including breathlessness, tachycardia and feeling numb hands. I was scared to death and did not know why. In addition, I had a dizziness every day, usually associated with nausea and headache. For months I tried to search for the cause of these symptoms, but found nothing. All doctors assured me that I was healthy and should not worry. Even I did not recognize myself again, I doubted myself and played with the idea to go into psychological treatment! Previously, I was self-confident, bubbling with energy and was thoroughly mentally resilient. Now, every night I was home because of my panic attacks, which increased and became stronger after taking the pill than during the day. My life was totally limited, to be alone at home was the purest horror for me … and that at the age of 20 years;) Another disease due to the side effects is a chronic bladder infection that plagues me since March 2008! A few weeks ago, the pill came as a possible trigger of all these issues in question and in fact it was! I have now discontinued the Yasmin and hope that soon recovery will occur … of which I am very convinced by the numerous reports of other women who were the same as me! My conclusion: NEGATIVE !!! The side effects are very violent and come only insidiously, after prolonged ingestion! Women who feel any symptoms should immediately stop Yasmin. Otherwise it could be painful months and years before! Women who tolerate the pill are lucky to be spared the side effects.

  3. Debra E. Jones says:
    4.0 rating

    Hello! My name is Celine, 21 years young and take the pill Yasmin for about 5 years! I have to say that I tolerated them for a long time, although I have to say that I can now say in retrospect that nausea has been there since then, especially after eating! In recent years, I had the feeling more and more often pregnant or I had these symptoms: extreme nausea, pain in the breast, abdominal pain, fatigue, mood swings! But only very rarely! Last year, I started to sleep deprivation and alcohol with mild anxiety and symptoms of gastrointestinal reaction, only slightly but noticeable! This summer it started with bad panic attacks, also with bad nausea and stomach ache! I must say that last summer was the absolute hell for me and I did not remember who I am or what’s wrong with me! I felt like I was getting sick in my head and thought it would never get any better! At first I did not dare to leave the house, the work was a great overcoming for me, everything was commonplace for me, it was just scared for me! It sounded a bit off, with valerian and other sedatives! But the nausea and the nausea curtailed my life enormously, I could not go out to eat with friends, I was afraid to drive away that it came from nowhere! Until recently I was still so, but in a conversation with my mother, we gradually came to the point that it sounds like hormones and as I had noticed more often that it was good every few weeks, we came up with the pill! This forum has helped me so much and I could have howled with happiness and the idea of being able to live normally again! I completely discontinued the pill a week ago, will not take any easier and I have to say I’m fine! Slight nausea is still present from time to time but this is getting better and better from week to week! I hope I could help something! It is important that we women are made aware of it, because many (including me at that time) is not aware of what the pill can do with one, even after years of use!